The dual of the space of holomorphic functions on locally closed convex sets.

Título inglés The dual of the space of holomorphic functions on locally closed convex sets.
Título español El dual del espacio de las funciones holomorfas en conjuntos convexos localmente cerrados.
Autor/es Bonet, José ; Meise, Reinhold ; Melikhov, Sergej N.
Organización Dep. Mat. Apl. Inst. Mat. Pura Apl. Univ. Politec. Valencia, Valencia, España;Math. Inst. Heinrich-Heine-Univ., Düsseldorf, Alemania;Dep. Mech. Math. Rostov State Univ., Rostov, Rusia
Revista 0214-1493
Publicación 2005, 49(2): 487-509, 21 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let H(Q) be the space of all the functions which are holomorphic on an open neighbourhood of a convex locally closed subset Q of CN, endowed with its natural projective topology. We characterize when the topology of the weighted inductive limit of Fréchet spaces which is obtained as the Laplace transform of the dual H(Q)' of H(Q) can be described by weighted sup-seminorms. The behaviour of the corresponding inductive limit of spaces of continuous functions is also investigated.
Clasificación UNESCO 120225
Palabras clave español Espacios de funciones lineales ; Espacios de funciones holomorfas ; Espacio dual ; Espacios de Fréchet ; Límite inductivo
Icono pdf Acceso al artículo completo